# SDR COZR20121130002

- Difficulty date: November 29, 2012
- Submitted: December 1, 2012
- Operation: General aviation
- Aircraft: N118K
- Make and model: Cessna 501
- Aircraft serial: 5010686
- Aircraft time: 2,710 hours, 2,216 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Guard
- Condition: Out Of Position
- Location: Elevator Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN UNDERFLOOR INSPECTION, FOUND THE CABLES FOR THE AILERON AUTOPILOT SERVO RUBBING ON THE CABLE DRUM GUARDS.  FURTHER INVESTIGATION FOUND THE CABLE GUARDS CAN BE LOCATED IN DIFFERENT POSITIONS ON THE SERVO.  THIS IS TO ALLOW FOR DIFFERENT CABLE ANGLES DEPENDING ON APPLICATION.  CABLE GUARDS WERE REPOSITIONED TO ALLOW CLEARANCE BETWEEN CABLE AND GUARDS.  GUARDS ARE ALUMINUM WITH NO DAMAGE TO THE CABLES.
